Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Holomorphic motions for unicritical correspondences

Full text
Siqueira, Carlos ; Smania, Daniel
Total Authors: 2
Document type: Journal article
Source: Nonlinearity; v. 30, n. 8, p. 3104-3125, AUG 2017.
Web of Science Citations: 0

We study quasiconformal deformations and mixing properties of hyperbolic sets in the family of holomorphic correspondences z(r) + c, where r > 1 is rational. Julia sets in this family are projections of Julia sets of holomorphic maps on C-2, which are skew-products when r is integer, and solenoids when r is non-integer and c is close to zero. Every hyperbolic Julia set in C2 moves holomorphically. The projection determines a branched holomorphic motion with local (and sometimes global) parameterizations of the plane Julia set by quasiconformal curves. (AU)

FAPESP's process: 10/17397-2 - Dynamics of holomorphic correspondences
Grantee:Carlos Alberto Siqueira Lima
Support type: Scholarships in Brazil - Doctorate